CureZone   Log On   Join
Re: Celexa...can you tell me about it?
 
  Views: 1,205
Published: 17 years ago
 
This is a reply to # 22,663

Re: Celexa...can you tell me about it?


I've been on celexa (Citalopram - Cipramil where I live) now for years. I've gone down from 2 pills (40 mg) a day which is what my doctor prescribed can tell when I am having withdrawals effects.... I don't know how to explain it but I feel horrible and really messed up. I have trouble explaining the feeling. I start feeling like I'm shaking inside like an extremely nervous feeling.

I'm scared to get off it completely not sure what to do.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.642 sec, (1)